# SDR AALA20110401TUL05

- Difficulty date: April 1, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 35,529 hours, 14,756 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: G, A

## Discrepancy

DAY - INFLIGHT DCA-ORD.  CREW REPORTED PRESSURIZATION PROBLEMS. CABIN OXYGEN MASKS WERE MANUALLY DEPLOYED.  EMERGENCY DECLARED DIVERTED DAY LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BOTH RECIRCULATION FANS.  RECIRCULATION FAN FILTERS WERE QUARANTINED FOR FURTHER TESTING.  SYSTEM GROUND CHECK NORMAL OPERATION.
